# SDR DALA2022042502863

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 FRAME FOOT 43 RH CRACK. CORRECTIVE ACTION: COMPLIED WITH DELTA WORK CARD AMDS 5311-01239-01B STEP 49.D RII. OK FOR SERVICE. (2206941)
